Dati sulla ricerca

  • Tipo di prodotto / pubblicazione: Articolo scientifico
  1. D. D’Angeli, A. Donno, Weights, Growth, and Amenability, J. Math. Sci. (N.Y.), Vol. 156, No. 1, 2009, 123-155, translated from Sovrem. Mat. Prilozh. (Contemporary Mathematics and Its Applications), Vol. 50, Functional Analysis, 2007.
  2. D. D’Angeli, A. Donno, Some examples of Tychonoff groups, J. Math. Sci. (N.Y.), Vol. 156, No. 1, 2009, 156-172, translated from Sovrem. Mat. Prilozh. (Contemporary Mathematics and Its Applications), Vol. 50, Functional Analysis, 2007.
  3. D. D’Angeli, A. Donno, Self-similar groups and finite Gelfand pairs, Algebra Discrete Math., no. 2, (2007), 54-69.
  4. D. D’Angeli, A. Donno, A group of automorphisms of the rooted dyadic tree and associated Gelfand pairs, Rend. Sem. Mat. Univ. Padova, 121 (2009), 73-92.
  5. D. D’Angeli, A. Donno, Crested products of Markov chains, Ann. Appl. Probab., 19, no. 1, (2009), 414-453.
  6. D. D’Angeli, A. Donno, No cut-off phenomenon for the “Insect Markov chain”, Monatsh. Math., 156, no. 3, (2009), 201-210.
  7. D. D’Angeli, A. Donno, Markov chains on orthogonal block structures, European J. Combin., 31, Issue 1 (2010), 34-46.
  8. D. D’Angeli, A. Donno, M. Matter, T. Nagnibeda, Schreier graphs of the Basilica group, J. Mod. Dyn., 4, no. 1, (2010), 167-205.
  9. D. D’Angeli, A. Donno, Generalized crested products of Markov chains, European J. Combin. 32, Issue 2 (2011), 243-257.
  10. D. D’Angeli, A. Donno, Weighted spanning trees on some self-similar graphs, Electron. J. Combin., Vol. 18 (1), P16, (28 pagine), 2011.
  11. I. Bondarenko, T.Ceccherini-Silberstein, A. Donno, V. Nekrashevych, On a family of Schreier graphs of intermediate growth associated with a self-similar group, European J. Combin. 33, Issue 7 (2012), 1408-1421.
  12. D. D’Angeli, A. Donno, Gelfand pairs associated with the action of G, appendix to the paper “On a family of Schreier graphs of intermediate growth associated with a self-similar group”, European J. Combin. 33, Issue 7 (2012), 1422-1426.
  13. D. D’Angeli, A. Donno, T. Nagnibeda, Counting dimer coverings on self-similar Schreier graphs, European J. Combin. 33, Issue 7 (2012), 1484-1513.
  14. A. Donno, D. Iacono, The Tutte polynomial of the Sierpinski and Hanoi graphs, Adv. Geom., Vol. 13 (2013), Issue 4, 663-694.
  15. A. Donno, Replacement and zig-zag products, Cayley graphs and Lamplighter random walk, Int. J. Group Theory, Vol. 2 (2013) No. 1, 11-35.
  16. D. D’Angeli, A. Donno, The lumpability property for a family of Markov chains on poset block structures, Adv. in Appl. Math. 51, Issue 3 (2013), 367-391.
  17. A. Donno, Generalized wreath products of graphs and groups, Graphs Combin. 31 (2015) no. 4, 915-926.
  18. D. D’Angeli, A. Donno, E. Sava-Huss, Connectedness and isomorphism properties of the zig-zag product of graphs, J. Graph Theory 83 (2016), no. 2, 120–151.
  19. D. D’Angeli, A. Donno, Metric compactification of infinite Sierpinski carpet graphs, Discrete Math., 339 (2016), no. 11, 2693-2705.
  20. D. D’Angeli, A. Donno, Wreath product of matrices, Linear Algebra Appl. 513 (2017), 276 – 303.
  21. A. Donno, Spectrum, distance spectrum, and Wiener index of wreath products of complete graphs, Ars Math. Contemp. 13 (2017) no. 1, 207 – 225.
  22. D. D’Angeli, A. Donno, Shuffling matrices, Kronecker product and Discrete Fourier Transform, to appear in Discrete Math. Appl.
  23. D. D’Angeli, A. Donno, Structure polynomials and subgraphs of rooted regular trees, to appear in Algebra Colloquium.